Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Ulusal 1999

On the Solution of Linear Ordinary Differential Equations

BÜNYAMIN YILDIZ, Murat Subaşı

Marmara University Journal of Sciences and Technology Cilt 15 · ss. 45–58 · 01.06.1999

Atıf için künye

YILDIZ, B., & Subaşı, M. (1999). On the Solution of Linear Ordinary Differential Equations. Marmara University Journal of Sciences and Technology, 15, 45–58.

BibTeX
@article{yildiz1999-74357,
  author = {YILDIZ, BÜNYAMIN and Subaşı, Murat},
  title = {On the Solution of Linear Ordinary Differential Equations},
  journal = {Marmara University Journal of Sciences and Technology},
  year = {1999},
  volume = {15},
  pages = {45--58},
  url = {https://akademik.atauni.edu.tr/yayinlar/74357-on-the-solution-of-linear-ordinary-differential-equations}
}